# SDR 07FDEA01038

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727-25
- Aircraft serial: 22550
- Aircraft time: 39,637 hours, 27,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT (BEAM ) HAS CORROSION FS 620, LBL 35.  FABRICATED REPAIR ANGLES PER DWG SR27-53-033 AND MAE TRAVELER T7/669736 CUT OUT DAMAGED AREA IAW DWG SR27-53-033.  TREATED AND PRIMED CUT OUT DAMAGE IAW SRM 51-10-  2.  FABRICATED FILLER FROM 7075-T6 .125C BATCH NR 1046555 IAW DWG SR27-53-033.  INSTALLED ANGLES AND FILLER REPAIR IAW SRM 51-30-2.
